Previous |  Up |  Next


Title: Addition of initial segments. II. (English)
Author: Sochor, Antonín
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 3
Year: 1988
Pages: 519-528
Category: math
MSC: 03E70
MSC: 03H15
idZBL: Zbl 0658.03031
idMR: MR0972833
Date available: 2008-06-05T21:34:53Z
Last updated: 2012-04-28
Stable URL:
Related article:
Reference: [V] P. VOPĚNKA: Mathematics in the Alternative Set Theory.Teubner Texte, Leipzig 1979. MR 0581368
Reference: [S] A. SOCHOR: Addition of initial segments I.Comment. Math. Univ. Carolinae 29 (1988). 501-517. Zbl 0658.03030, MR 0972833


Files Size Format View
CommentatMathUnivCarol_029-1988-3_12.pdf 726.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo